Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 156, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 27, 2020, 3:39 PM CDT for George County, Mississippi; Mobile County, Alabama. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2020, 3:39 PM CDT (20:39 UTC)
- Expired
- May 27, 2020, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mobile County, AL, George County, MS
The radar
The Mobile radar (KMOB), 16 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:47 PM CDT | HAIL 1 | Tanner Williams, AL | QUARTER SIZE HAIL. VIDEO REPORT VIA SOCIAL MEDIA. |
| May 27, 4:04 PM CDT | HAIL 1 | Semmes, AL | QUARTER SIZE HAIL. VIDEO REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.2
The text
As transmitted.
493
WUUS54 KMOB 272039
SVRMOB
ALC097-MSC039-272130-
/O.NEW.KMOB.SV.W.0156.200527T2039Z-200527T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
339 PM CDT Wed May 27 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
West central Mobile County in southwestern Alabama...
Southeastern George County in southeastern Mississippi...
* Until 430 PM CDT.
* At 338 PM CDT, a severe thunderstorm was located over Tanner
Williams, or 16 miles northwest of Tillmans Corner, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Semmes, Tanner Williams and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3069 8841 3074 8841 3074 8856 3099 8841
3087 8814 3064 8829
TIME...MOT...LOC 2038Z 215DEG 21KT 3072 8841
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
602
WWUS54 KMOB 272115 RRA
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
415 PM CDT Wed May 27 2020
ALC097-MSC039-272125-
/O.CAN.KMOB.SV.W.0156.000000T0000Z-200527T2130Z/
Mobile AL-George MS-
415 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOBILE AND
SOUTHEASTERN GEORGE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
LAT...LON 3069 8841 3074 8841 3074 8856 3099 8841
3087 8814 3064 8829
TIME...MOT...LOC 2113Z 215DEG 21KT 3090 8826
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:38 PM CDT, 1 minute earlier.
Area forecast discussion, May 27, 3:38 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Mobile AL 338 PM CDT Wed May 27 2020 .NEAR TERM UPDATE /Now Through Thursday/...An upper low remains centered near the Oklahoma/Arkansas border through tonight then breaks down to an open wave on Thursday and begins to become absorbed into an upper trof which amplifies while advancing from the Northern Plains towards the Great Lakes region. A weak surface trof which currently extends from near the coast of the western Florida panhandle to interior southeast Mississippi will shift slowly northward through the day, moving north of the forecast area this evening. A series of vigorous shortwaves rotating around the eastern portion of the upper low along with the presence of the weak surface trof will result in a region of moderate deep layer lift over the forecast area which gradually shifts northward out of the area early this evening. MLCAPE values of 2000-2500 J/kg will be present over the area this afternoon while dry air aloft, seen mainly in the 750-400 mb layer, will flow into the area. This results in DCAPE values near 1000 J/kg which will continue to support a potential of mainly pulse type severe convection with damaging wind gusts and possibly large hail. With the loss of daytime heating and the best deep layer lift shifting north of the forecast area, expect that the potential for severe storm development to shift to mainly over interior areas early this evening before ending, although cannot rule out severe storm development elsewhere given dry air present aloft. For the rest of this afternoon, will have categorical pops for most of the area then primarily chance to good chance pops follow for this evening as the bulk of the convection shifts north of the area. Dry conditions develop overnight, then isolated convection is expected on Thursday as a surface ridge over the northern Gulf gradually strengthens and promotes a light southwesterly surface flow over the forecast area. While not as pronounced as is the case this afternoon, some relatively dry mid level air will be in place over the area on Thursday which could allow for a few strong storms to occur. Lows tonight range from the mid 60s inland to the lower 70s at the coast, then highs on Thursday will be mostly in the upper 80s. A high rip current risk for the beach areas expired at 1 pm, and a moderate risk is now in effect through Thursday. /29 && .SHORT TERM /Thursday Night Through Saturday Night/...Rain chances remain in the forecast through Saturday before the area begins to dry out. An upper level low opens up on Thursday afternoon/evening and lifts northeast into the Midwest, eventually becoming absorbed by the approaching upper level trough diving across the Midwest on Friday. Meanwhile, an upper level ridge builds into the Southwest on the backside of the trough through the remainder of the period. The combination of the trough lifting off to the northeast, decent instability, and deep southerly flow will allow showers and storms to remain in the forecast through the overnight hours on Thursday and into the day on Friday. Modeled precipitable water values increase to 1.7-2.0 inches through the day on Friday, predominantly across the eastern half of the area where we have likely POPs on Friday afternoon. Better chances for strong storms remain north of the area, closer to the upper level jet swinging through the region, but we cannot rule out a strong storm in our area on Friday. Somewhat drier air begins to work its way into the northwestern portion of the area late Friday night after midnight. That said, modeled precipitable water values remain high to the south and east of I-65 through Saturday afternoon. Coverage of showers and a few storms will be much less on Saturday afternoon, but remain possible across south central Alabama and northwest Florida as a front passes across the area. In the wake of the front, expect a dry forecast. Overnight temperatures will range from the 60s inland to 70s right along the coast each night. Highs will top out in the mid to upper 80s on Friday afternoon. By Saturday afternoon, expect temperatures in the upper 80s across much of the area with mid to low 80s north of the Highway 84 corridor. A MODERATE risk of rip currents is expected through Thursday night before becoming LOW through the weekend. 07/mb && .EXTENDED TERM /Sunday Through Wednesday/...The extended forecast will by dry and hot. An upper level ridge slowly moves east across the central portion of the CONUS over the weekend and into next week. As the ridge aloft builds into the Plains, it will kick the upper level trough (mentioned in the short term) further off to the east. By mid-week, the ridge aloft will meander into the Midwest and Southeast as an upper level trough slides down the West Coast. Meanwhile, a surface high and low level ridge build into the Midwest then Southeast early in the work week. This surface high eventually pushes into the western Atlantic by mid-week, which would allow surface winds to turn southerly and moisture to begin slowly streaming back into the area. Prior to that, subsidence beneath the ridge aloft and a northerly flow at the surface (in the wake of the front) will keep the forecast dry and hot through the extended period. Daytime highs will soar into the low 90s each afternoon next week. 07/mb && .MARINE...A light to occasionally moderate southerly flow continues over the marine area through Friday with little change in seas. A weak cold front approaches from the north on Friday and moves through the marine area Friday night, with a light northerly flow in the wake of the front. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 27, 5:24 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 524 AM CDT Wed May 27 2020 ALZ265-266-FLZ202-204-206-281030- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 524 AM CDT Wed May 27 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. There is a High Risk of Rip Currents this morning, then a Moderate Risk this afternoon through tonight. Strong to severe thunderstorms are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some strong to potentially severe storms will be possible Thursday and Friday. There is a Moderate Risk of rip currents Thursday through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-281030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 524 AM CDT Wed May 27 2020 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Strong to severe thunderstorms are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some strong to potentially severe storms are possible Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-281030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 524 AM CDT Wed May 27 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time.
In the hours before
Local storm report, May 27, 1:09 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM MARINE TSTM WIND 1 NE BROOKLEY FIELD 30.65N 88.06W
05/27/2020 M43 MPH GMZ630 AL OFFICIAL NWS OBS
THE MOBILE BAY PORTS SITE AT COAST GUARD
SECTOR MOBILE RECORDED A 43 MPH THUNDERSTORM
WIND GUST.
&&
JFBSpecial weather statement, May 27, 1:19 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 PM CDT Wed May 27 2020
ALZ054>057-059-060-FLZ203-205-271900-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
Okaloosa Inland FL-Santa Rosa Inland FL-
119 PM CDT Wed May 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...EASTERN
ESCAMBIA...SOUTHEASTERN WILCOX...CONECUH...WESTERN COVINGTON...
NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 200
PM CDT...
At 119 PM CDT, the strong thunderstorms were located along a line
extending from 11 miles northwest of Peterman to 3 miles east of
Castleberry to 11 miles north of Roeville, and moving east at 30 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Monroeville, Brewton, Evergreen, Peterman, East Brewton, Georgiana,
McKenzie, River Falls, Castleberry, Excel, Red Level, Beatrice,
Repton, Pine Apple, Riverview and I65 And US 84.
LAT...LON 3141 8651 3080 8651 3082 8708 3127 8715
3158 8757 3201 8699
TIME...MOT...LOC 1819Z 251DEG 25KT 3168 8741 3130 8696 3084 8696Special weather statement, May 27, 2:15 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
215 PM CDT Wed May 27 2020
ALZ056-060-272000-
Conecuh AL-Covington AL-
215 PM CDT Wed May 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN CONECUH AND COVINGTON COUNTIES UNTIL 300 PM
CDT...
At 215 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles southwest of Red Level to 4 miles northwest of
Laurel Hill, and moving east at 25 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Andalusia, Opp, Florala, River Falls, Red Level, Lockhart, Heath and
Gantt.
LAT...LON 3099 8649 3100 8670 3119 8670 3119 8672
3118 8672 3119 8673 3144 8676 3141 8620
3100 8619
TIME...MOT...LOC 1915Z 274DEG 21KT 3138 8666 3102 8649Special weather statement, May 27, 2:30 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
230 PM CDT Wed May 27 2020
ALZ054>058-060-272030-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
230 PM CDT Wed May 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...CRENSHAW...SOUTHEASTERN
WILCOX...NORTHEASTERN CONECUH AND NORTHERN COVINGTON COUNTIES UNTIL
330 PM CDT...
At 230 PM CDT, the strong thunderstorms were located along a line
extending from near Dannelly Reservoir to 6 miles northeast of
Georgiana to 5 miles south of Andalusia, and moving northeast at 25
mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Andalusia, Greenville, Opp, Luverne, Georgiana, Brantley, McKenzie,
River Falls, Red Level, Rutledge, Dozier, Heath, Gantt, Glenwood,
Pine Apple, Petrey and Highland Home.
LAT...LON 3153 8620 3121 8619 3121 8661 3159 8684
3197 8736 3205 8686 3196 8686 3196 8641
3205 8640 3205 8630 3197 8630 3196 8619
3179 8620 3176 8615 3162 8618 3162 8615
3157 8614
TIME...MOT...LOC 1930Z 239DEG 20KT 3215 8717 3169 8665 3123 8647Special weather statement, May 27, 2:40 PM CDT, 59 minutes before
Special Weather Statement National Weather Service Mobile AL 240 PM CDT Wed May 27 2020 FLZ205-272030- Okaloosa Inland FL- 240 PM CDT Wed May 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHEASTERN OKALOOSA COUNTY UNTIL 330 PM CDT... At 240 PM CDT, the strong thunderstorm was located 7 miles east of Crestview, moving northeast at 25 mph. Half inch hail and wind gusts of 45 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Okaloosa County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3067 8651 3087 8661 3098 8639 3071 8639 TIME...MOT...LOC 1940Z 239DEG 20KT 3079 8645
Special weather statement, May 27, 3:31 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
331 PM CDT Wed May 27 2020
ALZ261-263-MSZ079-272115-
Mobile Inland AL-Mobile Central AL-George MS-
331 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 415 PM CDT...
At 331 PM CDT, the strong thunderstorm was located over Tanner
Williams, or 16 miles west of Midtown Mobile, moving northeast at 5
to 10 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Tanner Williams and Wilmer.
LAT...LON 3074 8841 3074 8856 3084 8856 3088 8843
3082 8829 3055 8825 3052 8840
TIME...MOT...LOC 2031Z 221DEG 5KT 3074 8839The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:46 PM CDT | Special Weather Statement | MOB | Stone | 44 min |
| May 27, 12:55 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 50 min |
| May 27, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 53 min |
| May 27, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 22 min |
| May 27, 1:49 PM CDT | Areal Flood Advisory | MOB | Greene, Perry | 116 min |
| May 27, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 62 min |
| May 27, 4:32 PM CDT | Special Weather Statement | MOB | Jackson | 43 min |
| May 26, 7:05 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 115 min |
| May 26, 7:39 PM CDT | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| May 26, 7:59 PM CDT | Areal Flood Advisory | MOB | Escambia | 2 hr |
| May 26, 8:58 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| May 26, 9:42 PM CDT | Areal Flood Advisory | MOB | Covington | 2 hr |
| May 27, 9:27 AM CDT | Special Marine Warning | MOB | 93 min | |
| May 27, 10:22 AM CDT | Special Marine Warning | MOB | 83 min | |
| May 27, 10:26 AM CDT | Special Weather Statement | MOB | Mobile | 49 min |
| May 27, 10:35 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| May 27, 10:37 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 53 min |
| May 27, 10:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| May 27, 10:55 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| May 27, 11:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 45 min |
| May 27, 11:05 AM CDT | Special Marine Warning | MOB | 85 min | |
| May 27, 11:19 AM CDT | Special Weather Statement | MOB | Baldwin | 41 min |
| May 27, 11:22 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 53 min |
| May 27, 11:26 AM CDT | Special Weather Statement | MOB | Mobile | 49 min |
| May 27, 11:31 AM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| May 27, 11:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 42 min |
| May 27, 11:56 AM CDT | Tornado Warning | MOB | Baldwin, Escambia | 31 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 44 min |
| May 27, 12:20 PM CDT | Special Marine Warning | MOB | 70 min | |
| May 27, 12:36 PM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 3 hr |
| May 27, 12:50 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 40 min |
| May 27, 1:02 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 27, 1:08 PM CDT | Special Weather Statement | MOB | Conecuh | 52 min |
| May 27, 1:19 PM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 41 min |
| May 27, 1:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| May 27, 2:15 PM CDT | Special Weather Statement | MOB | Covington | 45 min |
| May 27, 2:30 PM CDT | Special Weather Statement | MOB | Butler, Covington, Crenshaw | 60 min |
| May 27, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 51 min |
| May 27, 3:31 PM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| May 27, 3:50 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 25 min |
| May 27, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 21 min |
| May 27, 3:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| May 27, 4:04 PM CDT | Special Weather Statement | MOB | Mobile | 41 min |
| May 27, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 49 min |
| May 27, 5:13 PM CDT | Special Marine Warning | MOB | 27 min | |
| May 27, 5:26 PM CDT | Special Weather Statement | MOB | Mobile | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.